Long-term Side Effects Of Medications For Stroke?
my mother had a stroke for almost 3 years, and now often takes preoneuron, catropil a day can be 3x mqlah to 4x, what are the side effects that can arise due to frequent taking the drugs above, thank you
Hello Mr. Isman.
Thank you for the question.
Prior to the drugs you mention, I will explain a little about stroke itself. Stroke is a disorder of the brain due to reduced blood supply to the brain either due to blockage of blood vessels or rupture of blood vessels in the brain. A stroke due to blockage of a blood vessel in the brain is called ischemic stroke and a stroke caused by a ruptured blood vessel is called a hemorrhagic stroke. Both strokes have the same risk factors for causes, including:
history of stroke in families aged over 55 years high blood pressure high levels of cholesterol in the blood diabetes mellitus smoking obesity have heart disease have suffered from minor strokes abnormalities of blood vessels in the brain consuming alcoholic beverages
paralyzed or weak half body speech pelo severe headache nausea convulsions unconsciousness or fainting vertigo forgetful face looks flat on one side blind half of field of view Proneuron is a drug that contains methampirone and diazepam. Methampyrone is an NSAID class drug that functions as a painkiller and diazepam is an anti-seizure drug. Meanwhile, the drug captopril is a drug used to lower blood pressure. In addition, captopril is also used to protect the heart after heart attacks and kidney disorders due to diabetes mellitus.
In your mother's case, it is necessary to know beforehand what stroke was suffered by your mother? and what are the risk factors for stroke?
The side effects of giving proneuron are:
drowsiness, constipation or difficulty defecating, shaking difficulty urinating, gastric inflammation, nausea, vomiting. Long-term use of peoneuron should check liver function and kidney function.
Captopril side effects include:
coughing up excess potassium in the blood heart rate increased hair loss difficulty sleeping Captopril should not be used in conjunction with NSAIDs. We recommend that you consult an Internal Medicine Specialist to consult your mother's current condition and a Neurologist to consult about your mother's stroke.
Hopefully my explanation can answer your question.
dr. Kresnawati Wahyu Setiono